# SDR SWAA2021070779709

- Difficulty date: June 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD ENTRY DOOR MOPSILL INNER CHORD BS 303.9 LBL50 WL 208 ; / [01] REMOVED CRACKED FWD ENTRY DOOR MOPSILL INNER CHORD IAW SRM 51-40-02; [02] LOCATED AND DRILLED NEW FWD ENTRY DOOR MOPSILL PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 141A8112.; [03] VERIFIED LOCATED AND DRILLED NEW FWD ENTRY DOOR MOPSILL PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 141A8112.; [04] OK TO INSTALL FWD ENTRY DOOR MOPSILL; [05] OK TO INSTALL; [06] INSTALLED NEW FWD ENTRY DOOR MOPSILL INNER CHORD PER SRM 51-40-02-0G-0 AND DWG 141A8110.; [07] UPDATED PARTS USAGE DATA.; [08] REJECTION DRAWING MISSING SHEET NUMBER AND REV.; [09] INSTALLED NEW FWD ENTRY DOOR MOPSILL INNER CHORD PER SRM 51-40-02-0G-0 AND DWG 141A8110 SHEET 6 REV:-.; [10] VERIFIED INSTALLATION FWD ENTRY DOOR MOPSILL PER SRM 51-40-02-0G-0 AND DWG 141A8110 SHEET 6 REV:-; [11] COMPLETE
